# SDR 372PA0028

- Difficulty date: May 11, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,802 hours, 26,426 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE ALERT HORN DOES NOT WORK.  COMPLETED OPERATIONAL CHECKS PER MM 22-11-01 AND PERFORMED BITE CHECK USING FMC DFCS.  NO DEFECTS NOTED.
